# SDR MASA200601363

- Difficulty date: May 18, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 11,241 hours, 10,963 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2723 CLT - FLAPS LOW SPEED MESSAGE.  MX RESET THE FLAP SYSTEM, OP CHECKS WERE GOOD.
